| Model Number |
3341405 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Autoimmune Disorder (1732)
| Date of Event |
01/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.(b)(4).
Event or Problem Description
It was reported (via fda medwatch mw5097122) that a (b)(6)-year-old caucasian female patient underwent a breast reconstruction procedure with mentor memoryshape breast implant 525cc gel breast prostheses and suffered several unexplained systemic symptoms, including transverse myelitis, spinal cord c5-c6 lesion, lesions in thoracic area, chronic pain, loss of strength from waist down, loss of balance, blood pressure issues, numbness, tingling, and spasms in legs and feet.No device issue such as rupture was reported.The root cause of the patient¿s symptoms is unclear.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch report is for the patient¿s left breast prosthesis.
Additional Manufacturer Narrative
On 30-mar-2024, mentor received additional information about the event.The patient is scheduled to undergo bilateral explantation on (b)(6)2024.D6b explantation month, day, and year: (b)(6) 2024.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On 11-mar-2024, mentor received additional information about the event.It was reported that the patient is scheduled to undergo explantation.A specific explantation date was not specified.Reason for device explant and/or reoperation: autoimmune disorder.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On 20-may-2024, mentor received additional information about the event: an updated explantation date ((b)(6) 2024) was reported.The patient did not have replacement breast prostheses implanted following explant surgery.An additional systemic symptom (fibromyalgia) was reported.Manufacturer¿s reference number: (b)(4).